# SDR UIEA2020042800882

- Difficulty date: April 28, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,538 hours, 21,324 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STARTED APU AFTER LANDING. IT WAS RUNNING WHEN WE BLOCKED IN. WHEN WE SHUTDOWN ENGINES APU FAULT CAME ON AND APU SHUTDOWN.( INTERROGATED BPCU, NO FAULT FOUND. APU OPS CHECK NORMAL AT THE PRESENT TIME IAW 49-11-00. )
